RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Neiman, V I

Statistics Math-Net.Ru
Total publications: 4
Scientific articles: 4

Number of views:
This page:136
Abstract pages:1226
Full texts:433
References:45
Doctor of technical sciences

http://www.mathnet.ru/eng/person35372
List of publications on Google Scholar
https://zbmath.org/authors/?q=ai:neiman.v-i

Publications in Math-Net.Ru
2009
1. V. I. Neiman, “Teletraffic and the queuing theory”, Avtomat. i Telemekh., 2009, 12,  29–38  mathnet  mathscinet  zmath; Autom. Remote Control, 70:12 (2009), 1965–1973  isi  scopus
1995
2. A. V. Klimov, S. A. Kolbasyuk, V. I. Neiman, “Recurrence Method for Teletraffic Evaluation in Serial-Parallel Telecommunication Nets”, Probl. Peredachi Inf., 31:1 (1995),  99–111  mathnet  zmath; Problems Inform. Transmission, 31:1 (1995), 86–97
1994
3. V. I. Neiman, “Basic Teletrafic Model for a Party Line”, Probl. Peredachi Inf., 30:2 (1994),  89–95  mathnet  zmath; Problems Inform. Transmission, 30:2 (1994), 169–174
1969
4. L. A. Bassalygo, I. I. Grushko, V. I. Neiman, “Some Theorems on the Structures of Unspecialized Nonintersecting Connecting Systems”, Probl. Peredachi Inf., 5:2 (1969),  45–52  mathnet  mathscinet; Problems Inform. Transmission, 5:2 (1969), 34–39

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021